5 doctors weighed in:

My blood clot was due to a mass that was found in the left ventrical of the heart bits and pieces periodlybreaks off, and go throught out the vascular system. What vitamines and minerals can I take?

5 doctors weighed in
Dr. Jana Tomsky
Family Medicine
2 doctors agree

In brief: Vitamins do not help

Your condition is rare but serious and most likely you are by now taking prescription for " blood thinning"- warfarin or similar to it.
It is preventing further clothing of blood.Some food and minerals may interfere with efficacy if this drug and you need to specifically ask your doctor about it !

In brief: Vitamins do not help

Your condition is rare but serious and most likely you are by now taking prescription for " blood thinning"- warfarin or similar to it.
It is preventing further clothing of blood.Some food and minerals may interfere with efficacy if this drug and you need to specifically ask your doctor about it !
Dr. Jana Tomsky
Dr. Jana Tomsky
Thank
Dr. Dan Fisher
Internal Medicine
2 doctors agree

In brief: Needs specialist

No vits or minerals will treat this.
A mass in the l ventricle ( blood clot or otherwise ) needs serious attention. Over the counter meds have absolutely no role. You will require anticoagulation if you are showering clots and may need much more depending upon your baseline condition.

In brief: Needs specialist

No vits or minerals will treat this.
A mass in the l ventricle ( blood clot or otherwise ) needs serious attention. Over the counter meds have absolutely no role. You will require anticoagulation if you are showering clots and may need much more depending upon your baseline condition.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Dr. Liviu Klein
Internal Medicine - Cardiology

In brief: Not helpful

Vitamins and minerals will not help your blood clot.
You need to take a blood thinner. If you take Coumadin (warfarin) make sure you are not raking any vitamin k supplements as it will interfere with the coumadin.

In brief: Not helpful

Vitamins and minerals will not help your blood clot.
You need to take a blood thinner. If you take Coumadin (warfarin) make sure you are not raking any vitamin k supplements as it will interfere with the coumadin.
Dr. Liviu Klein
Dr. Liviu Klein
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors